# SDR AALA202506040249

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 65,318 hours, 27,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PANEL LIGHT BENEATH SEAT 25C INOPERATIVE. REMOVE AND REPLACED  LIGHT ASSEMBLY. PER AMM 33-51-11. OPERTIONAL CHECK GOOD AT THIS TIME.
